# SDR 2012FA0000497

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N818LA
- Make and model: Beech A36
- Aircraft serial: E2868
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400309
- Condition: Cracked
- Location: Lt Magneto
- Part time: 1,495 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 500 HR MAGNETO AND IMPULSE COUPLING INSPECTION, THE LT MAGNETO IMPULSE COUPLING PAWL WAS FOUND CRACKED FROM THE RIVET HOLE TO OUTER EDGE OF PAWL.  A NEW IMPULSE COUPLING WAS INSTALLED AND ACFT RETURNED TO SERVICE.  CAUSE OF CRACK MAY BE IMPROPER HEAT TREAT AT MFG.
